# SDR SWAA087120

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 51,754 hours, 44,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26002
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 2 SLAT I/B END DELAMINATED AT EDGE.  REPAIRED SLAT PER SRM.
